Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Sudden dizzyness with feeling of falling down

Hi, for past few months i am getting sudden drozzyness and i loose control but i have to control myself and get back to normal. I felt that when i am in tension, or think deeply or concentrate on studies this dizzyness happens. What could be the symptoms of this problem
Asked On : Fri, 8 Apr 2011
Answers:  2 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dizziness could be due to many reasons. Since you are able to associate your problem with tension, it could be due to anxiety. Consult a psychiatrist if the problem persists.
Answered: Tue, 28 Jun 2011
I find this answer helpful
  User's Response
hello dear , looks like your dizziness is related to studies, do u feel that it increases during exams?, then it could be anxiety disorder.kindly visit a homoeopathic physician for help.till then argentum nitricum 200 once daily for 3 days will help.If problem sustains visit a neurologist.
Answered: Tue, 28 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor